Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Light-headed, dizziness, feeling faint on suddenly standing. Causes for symptoms?

I was at a football game in XXXXXX and I was at the very top. Every time I would get up to cheer I felt light headed and faint and dizzy but only when I stood up to cheer when I was sitting down I was fine. So my question is why did that happen? I an not afraid of heights I m a flight attendant so I don t think heights bother me.
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello Dear
Thanks for your query...

Did you have such episodes before? May be you are having orthostatic hypotension.
Orthostatic hypotension is defined as a fall in systolic blood pressure of at least 20 mmHg and/or in the diastolic blood pressure of at least 10 mmHg between the supine reading and the upright reading.
So get a clinical examination done by your doctor and get it diagnosed.

Update here about your condition.

Hope this helps

Take care.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor